# SDR 9612629302

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 3250 · Landing Gear Steering System
- Part: Anti-Skid Syst
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT START OF TAKEOFF ROLL, RECEIVED STEADY WHEEL NOT TURNING INDICATION.  TAKEOFF WAS ABORTED AT ABOUT 40 KNOTS AND RETURNED TO THE GATE.  INSPECTED WHEELS AND BRAKES, ALL WERE NORMAL.  PLACED ANTI-SKID SYSTEM ON MEL.
